RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1984, Volume 277, Number 6, Pages 1327–1330 (Mi dan46683)  

MATHEMATICS

The spectrum of an algebra of pseudodifferential operators with discontinuous symbols on a manifold with boundary

B. A. Plamenevskii, V. N. Senichkin

Leningrad Institute for Electricity and Communications

Full text: PDF file (608 kB)

Bibliographic databases:
UDC: 517.98
Presented: В. С. Владимиров
Received: 20.10.1983

Citation: B. A. Plamenevskii, V. N. Senichkin, “The spectrum of an algebra of pseudodifferential operators with discontinuous symbols on a manifold with boundary”, Dokl. Akad. Nauk SSSR, 277:6 (1984), 1327–1330

Citation in format AMSBIB
\Bibitem{PlaSen84}
\by B.~A.~Plamenevskii, V.~N.~Senichkin
\paper The spectrum of an algebra of pseudodifferential operators with discontinuous symbols on a manifold with boundary
\jour Dokl. Akad. Nauk SSSR
\yr 1984
\vol 277
\issue 6
\pages 1327--1330
\mathnet{http://mi.mathnet.ru/dan46683}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0760515}
\zmath{https://zbmath.org/?q=an:0591.58029}


Linking options:
  • http://mi.mathnet.ru/eng/dan46683
  • http://mi.mathnet.ru/eng/dan/v277/i6/p1327

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:12
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019